UPM Institutional Repository

Automorphisms of Fuchsian Groups of Genus Zero


Md Tap, Abu Osman (1988) Automorphisms of Fuchsian Groups of Genus Zero. Pertanika, 11 (1). pp. 115-123.


Every automorphism in Fuchsian group is induced by some automorphism of a free group. This paper gives a presentation of a automorphism group of Fuchsian group of genus zero via braid groups. We also obtained the pure mapping class groups and the Seifert Fibre Groups.

Download File


Download (2MB)

Additional Metadata

Item Type: Article
Keywords: Automorphisms, Fuchsian groups, braid groups, mapping class groups, Seifert fibre groups
Depositing User: Nur Izyan Mohd Zaki
Date Deposited: 16 Nov 2009 01:51
Last Modified: 27 May 2013 07:01
URI: http://psasir.upm.edu.my/id/eprint/2547
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item